# SDR SWIA2018061844790

- Difficulty date: May 26, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 34,971 hours, 31,673 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD WEB HAD TWO CRACKS,  BL 0 AND TWO CRACKS AT RBL 18.  INSTALLED A REPAIR  IAW REO.
